MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high-sensitivity troponin i (tnih) result obtained on one (1) patient on a dimension exl with lm integrated chemistry system.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on one (1) patient sample at the two (2) hours redraw on a dimension exl with lm integrated chemistry system sn (b)(6).The erroneously depressed result was reported to the physician and questioned.The same two (2) hour sample was reprocessed on the original dimension exl with lm integrated chemistry system sn (b)(6).A higher result was obtained and considered correct since it correlated with the original zero hour patient sample result and was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
Additional information (28-jan-2025): siemens healthcare diagnostics headquarters service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovered within lab ranges.A customer service engineer (cse) performed routine service tasks on the dimension exl with lm system.No discordant results were reported by the customer after these routine service tasks.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2025-00011 was filed 24-jan-2025.

Brand Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Common Device Name
LOCI HIGH-SENSITIVITY TROPONIN I
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key21229446
Report Number2517506-2025-00011
Device Sequence Number18214095
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5229(17)250817
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/31/2025
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale